Topological Methods in Nonlinear Analysis

On spectral convergence for some parabolic problems with locally large diffusion

Maria C. Carbinatto and Krzysztof P. Rybakowski

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, which is a sequel to [1], we extend the spectral convergence result from [5] to a larger class of singularly perturbed families of scalar linear differential operators. This also extends the Conley index continuation principles from [1].

Article information

Source
Topol. Methods Nonlinear Anal., Volume 52, Number 2 (2018), 631-664.

Dates
First available in Project Euclid: 6 November 2018

Permanent link to this document
https://projecteuclid.org/euclid.tmna/1541473240

Digital Object Identifier
doi:10.12775/TMNA.2018.025

Mathematical Reviews number (MathSciNet)
MR3915655

Zentralblatt MATH identifier
07051684

Citation

Carbinatto, Maria C.; Rybakowski, Krzysztof P. On spectral convergence for some parabolic problems with locally large diffusion. Topol. Methods Nonlinear Anal. 52 (2018), no. 2, 631--664. doi:10.12775/TMNA.2018.025. https://projecteuclid.org/euclid.tmna/1541473240


Export citation

References

  • M.C. Carbinatto and K.P. Rybakowski, A note on Conley index and some parabolic problems with locally large diffusion, Topol. Methods Nonlinear Anal. 50 (2017), no. 2, 741–755.
  • A.N. Carvalho, Infinite dimensional dynamics described by ordinary differential equations, J. Differential Equations 116 (1995), no. 2, 338–404.
  • A.N. Carvalho, J.W. Cholewa, G. Lozada-Cruz and M.R.T. Primo, Reduction of infinite dimensional systems to finite dimensions: Compact convergence approach, SIAM J. Math. Anal. 45 (2013), 600–638.
  • A.N. Carvalho and J.A. Cuminato, Reaction-diffusion problems in cell tissues, J. Dynam. Differential Equations 9 (1997), 93–131.
  • A.N. Carvalho and A.L. Pereira, A scalar parabolic equation whose asymptotic behavior is dictated by a system of ordinary differential equations, J. Differential Equations 112 (1994), 81–130.
  • G. Fusco, On the explicit construction of an ODE which has the same dynamics as scalar parabolic PDE, J. Differential Equations 69 (1987), 85–110.